Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A nonhomogeneous minimal set


Author: E. E. Floyd
Journal: Bull. Amer. Math. Soc. 55 (1949), 957-960
DOI: https://doi.org/10.1090/S0002-9904-1949-09318-7
MathSciNet review: 0033535
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Hans Freudenthal, Entwicklungen von Räumen und ihren Gruppen, Compositio Math. 4 (1937), 145–234 (German). MR 1556968
  • 2. M. Garcia and G. A. Hedlund, The structure of minimal sets, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 954-964. MR 26764


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09318-7

American Mathematical Society